# SDR DALA2025050503448

- Difficulty date: April 30, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N521DN
- Make and model: Airbus A350-941
- Aircraft serial: 0661
- Aircraft time: 4,756 hours, 360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EPSU BATT CAPACITANCE CHK, FAULT 3350F00C OCCURRED. REPLACED EPSU (101WL4) REF A350 AMM 33-51. TEST OK. (LP# 6986180)
